# SDR FDEA2020052631038

- Difficulty date: May 14, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA71708
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 1841 AT FLOOR LEVEL HAS CRACKED STIFFENER AT RBL 38. PERFORMED REPAIR TO STIFFENER AT STA 1841, FLOOR LEVEL AND RBL 38 REF SRM 53-00-00-2R SHEET 1 FIG 209.
